# SDR SWAA000409

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Relief Valve
- Part number: 316565
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, HYD FUMES IN COCKPIT AND CABIN.  REMOVED AND REPLACED A-SYSTEM RESERVOIR AIR PRESS REGULATOR AIR SUPPLY FILTER.  REMOVED AND REPLACED RESERVOIR RELIEF VALVE.  REMOVED AND REPLACED WATER SEPARATOR SOCKS ON BOTH SIDES.  OPERATED SYSTEM PER MM.  NO FUMES NOTED.
